# SDR DHL2003742540

- Difficulty date: November 24, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Le Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 5 KRUEGER FLAP ACT MOUNT IS CRACKED INBD 2 PLACES, OTBD 1 PLACE.  REMOVED NR 5 L/E FLAP ACT SUPPORT BRACKETS IAW B727 SRM 51-30-02, FABRICATED PER SAMPLE I/B & O/B SUPPORT BRACKETS 7075-T6, .063 PO900226 (6 X 8 INCH) IAW B727 SRM 57-20-02 FIG 1.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-02, INSTALLED BOTH I/B & O/B SUPPORT BRACKETS IAW B727 SRM 51-30-02, OP/LEAK CHECK GOOD IAW B727 MM 27-81-00.
